MAUDE Adverse Event Report: Ferrosan Medical Devices A/S SURGIFLO¿ Hemostatic Matrix Kit with Thrombin; Agent, Absorbable Hemostatic, Collagen Based

Ferrosan Medical Devices A/S SURGIFLO¿ Hemostatic Matrix Kit with Thrombin; Agent, Absorbable Hemostatic, Collagen Based
Model Number SF2995
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
Case 2 of 3: it was reported to the sales rep that following a sling procedure, the surgeon used surgical flow intravaginally, and within one week, three patients returned with abscesses.The issue was reported to have occurred in three instances involving three different patients however, no additional information is available for the other patients.No further information was provided.The device is not being returned.
 
Additional Manufacturer Narrative
No lot number is available.

Brand Name
SURGIFLO¿ Hemostatic Matrix Kit with Thrombin
Common Device Name
Agent, Absorbable Hemostatic, Collagen Based
Manufacturer (Section D)
Ferrosan Medical Devices A/S
sydmarken 5
soeborg, 2860
DA  2860
Manufacturer Contact
. .
sydmarken 5
soeborg, 2860
DA   2860
MDR Report Key50080890
Report Number3008478369-2026-00026
Device Sequence Number13347831
Product Code LMF
UDI-Device Identifier15712123000646
UDI-Public15712123000646
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSF2995
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown